# SDR IPXA2020082859569

- Difficulty date: August 11, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 101,932 hours, 19,267 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Intercostal
- Part number: AJC75825
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C LOWER VERTICAL STABILIZER REAR CENTER SPAR TO REAR SPAR INTERCOSTAL RT SIDE IS CRACKED.  REPAIRED CRACKED LOWER VERTICAL STABILIZER REAR CENTER SPAR TO REAR SPAR INTERCOSTAL RT SIDE IAW EA 011-5530-01-A8485 REV. I/R AND  EO MD11-5530-77665-A (MAJOR).
